# SDR CALA9700481

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10
- Aircraft serial: 46900
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK JUST FORWARD OF RT FAN COWL HINGE AREA IN VERTICAL STABILIZER SKIN PANEL.  A DOUBLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 55-33-01, 55-00-01 AND 51-31-01.
